# SDR DHL2001362032

- Difficulty date: September 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT DUCT SMOKE DETECTOR INOP.  RESET ELECTRONIC SMOKE DETECTOR BOX, OPS CHECK IS GOOD IAW M/M 26-11-11.
